# SDR UPS96205803

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corrosion
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON COCKPIT THRESHOLD SUPPORT CHANNEL STA 304 WL 208 LBL 11 TO RBL11.  REMOVED AND REPLACED C/P THRESHOLD CHANNEL IAW SRM 51-20-1, 51-20-31, 51-30-8, 53-10-1 AND 51-30-2.
